Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had lenses replaced. Injured vertebrae. Experienced dizziness. Reason?

I recently had my lenses replaced in both eyes to enable me to read without glasses, also i had a bad fall and injured T12 verterbrae in my back in June and my eyes were donr in July. I have been experiencing dizziness when turning over in bed and when looking up, the Doctor said it is a problem with my inner ear and prescribed medication . I have been taking the tablets Prochlorperazine Maleate 5mg for a few days but the dizziness is still there. Can you advise please thanks.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi, you are taking labyrinthine sedatives for vertigo. The vertigo you are describing is like positional vertigo and the cause can be your fall as it sometimes leads to a an abnormal jerk to head and inner ear which leads to some disturbance in the inner ear may be the particles which are attached to the membrane in ear get dislodged and thus lead to vertigo. Labyrinthine sedatives along with rest helps and when acute symptoms go, adaptation exercises do help. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor